Advanced search
Add to list

Monogenic functions on surfaces

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Sommen, Franciscus. “Monogenic Functions on Surfaces.” JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK 361 (1985): 145–161. Print.
APA
Sommen, F. (1985). Monogenic functions on surfaces. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 361, 145–161.
Chicago author-date
Sommen, Franciscus. 1985. “Monogenic Functions on Surfaces.” Journal Fur Die Reine Und Angewandte Mathematik 361: 145–161.
Chicago author-date (all authors)
Sommen, Franciscus. 1985. “Monogenic Functions on Surfaces.” Journal Fur Die Reine Und Angewandte Mathematik 361: 145–161.
Vancouver
1.
Sommen F. Monogenic functions on surfaces. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK. 1985;361:145–61.
IEEE
[1]
F. Sommen, “Monogenic functions on surfaces,” JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, vol. 361, pp. 145–161, 1985.
@article{681453,
  author       = {Sommen, Franciscus},
  issn         = {0075-4102},
  journal      = {JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK},
  language     = {eng},
  pages        = {145--161},
  title        = {Monogenic functions on surfaces},
  volume       = {361},
  year         = {1985},
}